Towards a perturbation theory for eventually positive semigroups

Daniel Daners, Jochen Glück
Preprint arXiv:1703.10108 [math.FA], March 2017
Journal of Operator Theory 79 (2018), 345–372.


We consider eventually positive operator semigroups and study the question whether their eventual positivity is preserved by bounded perturbations of the generator or not. We demonstrate that eventual positivity is not stable with respect to large positive perturbation and that certain versions of eventual positivity react quite sensitively to small positive perturbations. In particular we show that if eventual positivity is preserved under arbitrary positive perturbations of the generator, then the semigroup is positive. We then provide sufficient conditions for a positive perturbation to preserve the eventual positivity. Some of these theorems are qualitative in nature while others are quantitative with explicit bounds.

AMS Subject Classification (2010): 47D06, 47B65, 34G10

A preprint is available from arXiv:1701.07309 [math.FA].

You can go to the original article